Blood triglycerides increased is found among people who take Depakote, especially for people who are female, 40-49 old , have been taking the drug for 2 - 5 years, also take medication Seroquel, and have Bipolar disorder . We study 33,934 people who have side effects while taking Depakote from FDA and social media. Among them, 891 have Blood triglycerides increased. Find out below who they are, when they have Blood triglycerides increased and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Depakote has active ingredients of divalproex sodium. It is often used in bipolar disorder. (latest outcomes from Depakote 39,039 users)
Blood triglycerides increased has been reported by people with high blood cholesterol (latest reports from 242,405 Blood triglycerides increased patients).
On Oct, 16, 2016
33,934 people reported to have side effects when taking Depakote.
Among them, 891 people (2.63%) have Blood Triglycerides Increased
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi! I'm new to the group and glad to find people who are dealing with bipolar. I have been on dep for awhile but just started gettting hand tremors. And my hair is falling out!!! Is that going to stop? Is it permanent? I emailed my doc and he told me to stop taking dep and we would discuss it st the next appointment. But that's not for 3 months! I have several bad episodes this year and can't afford to deal with that again after finally getting more stable. Ugh. Side effects suck! Thoughts?!
I have been using Norco during my monthly cycles for several years. I do not drink any alcohol I do not eat a high carb/sugary diet But my cholesterol and triglycerides are on the rise. I have been taking fish oil and niacin. I haven't been exercising as much as I should but do ...
I have had a life long history of low-average cholesterol levels. I've been taking Escitalopram (10mg) for the past 5 years and have noted an alarming increase in cholesterol levels for the past year. My doctor said I hould exercise and change my diet. At age 77, I exercise 30min per day and ...
About two weeks after beginning Zetia, I started to have severe itching after a shower. It also happened when I washed my hands or face. The itching was in the areas that touched water, except for my torso area. It is unrelenting for about 45 minutes. It is like being tortured for 45 minutes. I ...
Hi! I'm new to the group and glad to find people who are dealing with bipolar. I have been on dep for awhile but just started gettting hand tremors. And my hair is falling out!!! Is that going to stop? Is it permanent? I emailed my doc and he told me to stop taking dep and we would discuss it st ...
Hi I was diagnosed with high cholesterol 2 months ago decided that I would try and get it under control by diet. I eat a fairly healthy diet is veg fruit nuts, I don't fry BUT I did like my butter and icecream! So changed from butter to flora stopped ther icecream, ate more fish, had a ...
I took depakote for around twenty years. I had an MRI showing a T2-flair last year. I have almost all MS symptoms currently. I am no longer taking depakpte. I crave to eat the kind of thngs myelin is made of: like protein, meat connective tissue. High potasium foods, fat, cheese, green leaves, ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.